Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 22, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Apr 2, 2011, 3:32 PM EDT. It took effect at Apr 3, 2011, 8:00 AM EDT. It was in force for 55 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2011, 3:32 PM EDT (19:32 UTC)
- In effect from
- Apr 3, 2011, 8:00 AM EDT
- Expired
- Apr 5, 2011, 3:27 PM EDT
- In force
- 55 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
931 WHUS73 KIWX 021932 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 332 PM EDT SAT APR 2 2011 LMZ043-046-030400- /O.NEW.KIWX.SC.Y.0022.110403T1200Z-110404T0200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 332 PM EDT SAT APR 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 10 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 10 PM EDT SUNDAY. * WINDS: SOUTH WINDS 15 TO 25 KNOTS. GUSTS TO 30 KNOTS. * WAVES: 2 OT 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
11 follow-up statements
539 WHUS73 KIWX 030219 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1019 PM EDT SAT APR 2 2011 LMZ043-046-031030- /O.CON.KIWX.SC.Y.0022.110403T1200Z-110404T0200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1019 PM EDT SAT APR 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 10 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 10 PM EDT SUNDAY. * WINDS: SOUTH WINDS 15 TO 25 KNOTS. GUSTS TO 30 KNOTS. * WAVES: 2 OT 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
653 WHUS73 KIWX 030839 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 439 AM EDT SUN APR 3 2011 LMZ043-046-031645- /O.CON.KIWX.SC.Y.0022.110403T1200Z-110404T0200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 439 AM EDT SUN APR 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 10 PM EDT THIS EVENING. * WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS. GUSTS TO 30 KNOTS. * WAVES: 2 OT 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
720 WHUS73 KIWX 031446 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1046 AM EDT SUN APR 3 2011 LMZ043-046-032300- /O.EXT.KIWX.SC.Y.0022.000000T0000Z-110404T0800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1046 AM EDT SUN APR 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT MONDAY. * WINDS: SOUTHEAST VEERING SOUTHWEST...15 TO 25 KNOTS. GUSTS TO 30 KNOTS. * WAVES: 2 OT 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
005 WHUS73 KIWX 031937 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 337 PM EDT SUN APR 3 2011 LMZ043-046-040345- /O.EXT.KIWX.SC.Y.0022.000000T0000Z-110405T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 337 PM EDT SUN APR 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT TUESDAY. * WINDS: SOUTHEAST VEERING SOUTHWEST THIS EVENING...THEN NORTHWEST LATE MONDAY MORNING...15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 2 OT 5 FEET THROUGH MONDAY...BUILDING UP TO 8 FEET MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
933 WHUS73 KIWX 040234 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1034 PM EDT SUN APR 3 2011 LMZ043-046-041045- /O.CON.KIWX.SC.Y.0022.000000T0000Z-110405T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1034 PM EDT SUN APR 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. * WINDS: SOUTHWEST WIND 15 TO 25 KNOTS... VEERING NORTHWEST LATE MONDAY MORNING. * WAVES: 1 TO 3 FEET...BUILDING UP TO 8 FEET MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
160 WHUS73 KIWX 040943 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 543 AM EDT MON APR 4 2011 LMZ043-046-041745- /O.EXT.KIWX.SC.Y.0022.000000T0000Z-110405T1700Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 543 AM EDT MON APR 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EDT TUESDAY. * WINDS: WEST TO NORTHWEST WIND 15 TO 25 KNOTS...GUSTING TO 30 KNOTS. * WAVES: 3 TO 5 FEET...BUILDING UP TO 10 FEET TONIGHT...SUBSIDING TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
685 WHUS73 KIWX 041451 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1051 AM EDT MON APR 4 2011 LMZ043-046-042300- /O.CON.KIWX.SC.Y.0022.000000T0000Z-110405T1700Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1051 AM EDT MON APR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT TUESDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS. * WAVES: 1 TO 3 FEET...BUILDING UP TO 7 FEET TONIGHT...SUBSIDING THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
566 WHUS73 KIWX 042043 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 443 PM EDT MON APR 4 2011 LMZ043-046-050445- /O.CON.KIWX.SC.Y.0022.000000T0000Z-110405T1700Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 443 PM EDT MON APR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT TUESDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS TONIGHT BACKING SOUTHWEST 10 TO 15 KNOTS ON TUESDAY. * WAVES: 1 TO 3 FEET...BUILDING UP TO 7 FEET TONIGHT...SUBSIDING BELOW 4 FEET TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
926 WHUS73 KIWX 050336 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1136 PM EDT MON APR 4 2011 LMZ043-046-051145- /O.EXT.KIWX.SC.Y.0022.000000T0000Z-110405T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1136 PM EDT MON APR 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT TUESDAY. * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS. * WAVES: 4 TO 7 FEET...SUBSIDING BELOW 4 FEET LATE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
360 WHUS73 KIWX 050820 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 420 AM EDT TUE APR 5 2011 LMZ043-046-051630- /O.CON.KIWX.SC.Y.0022.000000T0000Z-110405T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 420 AM EDT TUE APR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS: WEST 15 TO 20 KNOTS BACKING SOUTHWEST 10 TO 15 KNOTS * WAVES: 4 TO 7 FEET SUBSIDING TO 1 TO 3 FEET BY LATE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
861 WHUS73 KIWX 051927 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 327 PM EDT TUE APR 5 2011 LMZ043-046-052030- /O.CAN.KIWX.SC.Y.0022.000000T0000Z-110405T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 327 PM EDT TUE APR 5 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW ADVISORY CRITERIA...THUS THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 6:57 AM EDT, 8 hours 35 minutes earlier.
Area forecast discussion, Apr 2, 6:57 AM EDT, 8 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 657 AM EDT SAT APR 2 2011 .AVIATION... DISTURBED NORTHWEST FLOW WILL CONTINUE TO PROVIDE CHANCES OF SOME LIGHT PRECIPITATION ACROSS NORTHEAST INDIANA THROUGH THE MORNING HOURS. THERMAL PROFILES ARE MARGINAL IN TERMS OF SUPPORTING -RA OR -SN BUT SHALLOW MOIST LAYER SHOULD CONTINUE TO SUPPORT MAINLY LIQUID PRECIP TYPE THIS MORNING. ADDITIONAL PRECIPITATION AMOUNTS WILL REMAIN VERY LIGHT AT KFWA AND GENERALLY A TRACE TO A FEW HUNDREDTHS OF AN INCH. BY MID TO LATE MORNING...STEEPENING LOW LEVEL LAPSE RATES WILL ALLOW BETTER MIXING...AND WEST GUSTS TO 20 TO 25 KNOTS FROM LATE MORNING INTO THE AFTERNOON. MVFR CIGS EARLY THIS MORNING SHOULD GENERALLY IMPROVE TO VFR LATE MORNING AS MIXED LAYER DEEPENS. ANY LINGERING LOW CLOUDS SHOULD SCATTER LATE AFTERNOON OR EARLY EVENING AS SFC RIDGE AXIS APPROACHES...WITH DIMINISHING WINDS. && .PREV DISCUSSION... /ISSUED 544 AM EDT SAT APR 2 2011/ SHORT TERM... TODAY THROUGH SUNDAY NIGHT...THE MAIN CHALLENGES THIS PERIOD ARE LATE SUNDAY INTO SUNDAY NIGHT WITH THE POTENTIAL FOR STRONG TO SEVERE STORMS. MOISTURE FLUX INTO THE AREA IS IMPRESSIVE AS THE WARM FRONT LIFTS NORTH ACROSS THE WESTERN GREAT LAKES REGION. BULK SHEAR VALUES ARE SIGNIFICANT...BUT STABILITY IS MARGINAL. THE BEST FORCING SUNDAY WILL SHIFT NORTH OF THE AREA AHEAD OF THE WARM FRONT. HAVE INCLUDED A CHANCE FOR SEVERE STORMS IN THE HAZARDOUS WEATHER OUTLOOK AHEAD OF THE COLD FRONT IN THE WARM SECTOR SUNDAY NIGHT GIVEN THESE FACTORS AND IN LINE WITH THE STORM PREDICTION CENTER SLIGHT RISK FOR FAR SW LOWER MICHIGAN AND NORTHERN INDIANA. OTHERWISE...THE DEPARTING UPPER LEVEL SYSTEM WILL MOVE EAST AWAY FROM THE AREA TODAY. KEPT A MENTION FOR A RAIN/SNOW MIX EARLY OVER NORTHEAST AREAS. NO SNOW ACCUMULATION IS EXPECTED. SKIES SHOULD TRY TO CLEAR BRIEFLY TONIGHT BEFORE MOISTURE SURGES BACK INTO THE AREA FROM THE SOUTHWEST. LONG TERM... MONDAY THROUGH FRIDAY STILL SOME LINGERING UNCERTAINTY REGARDING THE DETAILS ON HOW THE UPPER LEVEL SYSTEM ACROSS THE WEST COAST WILL EVOLVE ACROSS THE CENTRAL CONUS DURING THE MON/TUE PERIOD. STRONG CYCLOGENESIS WILL LIKELY COMMENCE EARLY MONDAY AS NEXT UPSTREAM PACIFIC JET STREAK ROUNDS THE BASE OF THIS UPPER TROUGH INTO THE UPPER MIDWEST. TREND OF PAST SEVERAL MODEL CYCLES HAS BEEN TOWARD THE ECMWF IDEA OF A MORE PRONOUNCED NORTHERN STREAM AND A FURTHER NORTH SURFACE REFLECTION MOVING ACROSS THE UPPER GREAT LAKES REGION. FORECAST HAS BEEN NUDGED IN THIS DIRECTION OVER THE PAST 24 HOURS AND SEE NO REASON TO DEVIATE FROM THAT IDEA AT THIS TIME...ALTHOUGH THE 00Z ECMWF OFFERS AN INTERESTING SOLUTION IN REVERTING BACK TO A MORE PRONOUNCED SOUTHERN STREAM AND A WEAKER NORTHERN STREAM...THUS SUPPRESSING THE SFC LOW TRACK INTO THE SOUTHERN GREAT LAKES REGION. 00Z GEM DOES OFFER SOME SUPPORT FOR THIS NEW ECMWF TREND WITH VERY SIMILAR LOOKING LOW LEVEL MASS FIELDS. FOR THIS FORECAST...HAVE INCORPORATED A BLEND BETWEEN THE SLIGHTER SLOWER IDEA OFFERED BY 00Z GEM/ECMWF WITH THE 00Z GFS. DESPITE THIS SLIGHTLY SLOWER SFC COLD FRONTAL PASSAGE EVOLUTION OFFERED BY MAJORITY OF 00Z RUNS...THE LARGER TREND OVER THE PAST 24 TO 36 HOURS HAS BEEN FOR A FASTER FRONTAL PROGRESSION SUNDAY NIGHT INTO MONDAY. LARGE SCALE FORCING FOR ASCENT WILL INCREASE EARLY MONDAY MORNING WHICH WILL ERODE THE WARM MID LEVEL PROFILES ASSOCIATED WITH THE ELEVATED MIXED LAYER. INCREASED LOW LEVEL CONVERGENCE WITH THE APPROACHING FRONTAL BOUNDARY ALSO LENDS CONFIDENCE IN INCREASING POPS FOR THE 12Z-18Z MONDAY TIMEFRAME. PLENTY OF SHEAR AVAILABLE AND ONLY POTENTIAL LIMITING FACTOR TO SEVERE POTENTIAL WILL BE MAGNITUDE OF AVAILABLE INSTABILITY. BASED ON EXPECTED FRONTAL TIMING...SOME THREAT FOR SEVERE LIKELY TO EXIST ACROSS APPROXIMATELY EASTERN HALF OF CWA THROUGH AT LEAST MID AFTERNOON HOURS BEFORE SFC COLD FRONT CLEARS THE AREA. HEAVY RAIN POTENTIAL WILL BE SOMEWHAT DEPENDENT ON EXTENT OF SECONDARY DEVELOPMENT WITH SOUTHERN STREAM ENERGY THAT COULD SLOW FRONTAL PROGRESSION A BIT. DESPITE PROGRESSION OF THE COLD FRONT MONDAY...STILL SOME CONCERN FOR SOME LOCALLY HEAVY RAINFALL GIVEN PERIOD OF STRONG LOW LEVEL MOISTURE CONVERGENCE AND PWATS RUNNING UP TO ABOUT 1.50 INCHES IN ADVANCE OF THE COLD FRONT. HAVE ATTEMPTED TO SHOW A BIT MORE DETAIL AS THIS PERIOD APPROACHES IN TERMS OF HOURLY TEMPERATURE TRENDS WITH CURRENT FORECAST FRONTAL TIMING LIKELY YIELDING WARMEST TEMPS IN THE MORNING TO EARLY AFTERNOON HOURS...WITH SHARPLY FALLING TEMPERATURES FROM WEST TO EAST DURING THE DAY. TEMPS SHOULD FALL BACK INTO THE LOWER TO MID 40S BEHIND THE FRONT AFTER MORNING HIGHS IN THE LOWER 60S. DID LOWER POPS MONDAY NIGHT WITH FRONT EXPECTED TO BE CLEAR OF THE AREA EARLY IN THE EVENING...AND JUST MAINTAINED LIKELY MENTION FOR SHOWERS AND POSSIBLE THUNDERSTORMS ACROSS THE FAR EAST IN THE EARLY EVENING. POTENTIAL FOR ADDITIONAL PRECIPITATION ON TUESDAY APPEARS TO BE DIMINISHING GIVEN DECREASED LIKELIHOOD FOR DEFORMATION FORCED PRECIPITATION. DID NOT WANT TO PULL POPS COMPLETELY AT THIS TIME WITH WEAK PERTURBATIONS LIKELY TO ROTATE THROUGH BACKSIDE OF MAIN UPPER LOW WITH CYCLONIC MID/UPPER LEVEL FLOW PERSISTING. SOME FAIRLY STEEP LOW LEVEL LAPSE RATES ALSO EXPECTED FOR THE AFTERNOON SO HARD TO DISCOUNT SOME ISOLATED OR SCATTERED RAIN OR SNOW SHOWERS DEVELOPING...PARTICULARLY ACROSS THE FAR NORTHEAST. FUTURE FORECASTS MAY CONSIDER LOWERING POPS FURTHER HOWEVER WITH LARGE SCALE SYNOPTIC SUPPORT DWINDLING DURING THIS PERIOD. QUITE A RAW DAY IN STORE WITH HIGHS IN THE LOWER 40S AND WINDS QUITE GUSTY INTO THE 25 TO 35 MPH RANGE. VERY COOL CONDITIONS EXPECTED FOR TUESDAY NIGHT AS SFC HIGH SETTLES INTO THE AREA...BUT PROGRESSIVE UPPER FLOW PATTERN ACROSS WESTERN CONUS WILL ALLOW FOR NEXT UPPER LEVEL SHORT WAVE TO SKIRT ACROSS NORTHERN TIER ON WEDNESDAY. OVERRUNNING PRECIP LIKELY ACROSS GREAT LAKES REGION ON WEDNESDAY...BUT AT THIS TIME IT APPEARS GREATER CHANCES WILL BE NORTH OF THE AREA SO KEPT WEDNESDAY DRY. DID ADD A CHANCE OF RAIN SHOWERS THURSDAY/THURSDAY NIGHT TIME FRAME WITH GENERAL PATTERN SUPPORTING SEVERAL LEAD IMPULSES EJECTING INTO THE REGION FROM NEXT SIGNIFICANT EASTERN PACIFIC TROUGH MOVING INTO THE WESTERN CONUS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...SKIPPER LONG TERM...MARSILI AVIATION...MARSILI
Hazardous weather outlook, Apr 2, 5:01 AM EDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 501 AM EDT SAT APR 2 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-030915- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 501 AM EDT SAT APR 2 2011 /401 AM CDT SAT APR 2 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL DEVELOP SUNDAY EVENING AND ESPECIALLY INTO THE OVERNIGHT HOURS AS A WARM FRONT LIFTS NORTHWARD INTO THE REGION. SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. LOCALLY HEAVY RAINFALL IS POSSIBLE SUNDAY NIGHT...ESPECIALLY NORTH OF ROUTE 30. A COLD FRONT WILL APPROACH THE AREA ON MONDAY. THUNDERSTORMS ARE LIKELY MONDAY AND SOME OF THE STORMS MAY BE SEVERE THROUGH THE MID TO LATE AFTERNOON HOURS WITH THE GREATEST THREAT BEING DAMAGING WINDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-030915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 501 AM EDT SAT APR 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY NIGHT INTO MONDAY. SOME OF THESE STORMS MAY PRODUCE HAIL AND WIND GUSTS IN EXCESS 40 KNOTS. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED SUNDAY INTO SUNDAY EVENING...AND THEN AGAIN MONDAY THROUGH TUESDAY EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.